Differential and Integral Equations

Bmo regularity for asymptotic parabolic systems with linear growth

Teresa Isernia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove local regularity results for the spatial gradient of weak solutions to nonlinear problems under the assumption that the involved operator becomes appropriately parabolic at infinity.

Article information

Differential Integral Equations, Volume 28, Number 11/12 (2015), 1173-1196.

First available in Project Euclid: 18 August 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B20: Perturbations 35K59: Quasilinear parabolic equations


Isernia, Teresa. Bmo regularity for asymptotic parabolic systems with linear growth. Differential Integral Equations 28 (2015), no. 11/12, 1173--1196. https://projecteuclid.org/euclid.die/1439901046

Export citation